RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2016, Issue 3, Pages 109–122 (Mi at14405)  

This article is cited in 4 scientific papers (total in 4 papers)

Control in Social Economic Systems, Medicine, and Biology

Stochastic problem of competitive location of facilities with quantile criterion

S. V. Ivanov, M. V. Morozova

Moscow State Aviation Institute, Moscow, Russia

Abstract: A stochastic problem of facility location formulated as a discrete bilevel problem of stochastic programming with quantile criterion was proposed. Consideration was given there to a pair of competitive players successively locating facilities with the aim of maximizing their profits. For the case of discrete distribution of the random consumer demands, it was proposed to reduce the original problem to the deterministic problem of bilevel programming. A method to calculate the value of the objective function under fixed leader strategy and procedures to construct the upper and lower bounds of the optimal value of the objective function were proposed.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-07-00006


Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2016, 77:3, 451–461

Bibliographic databases:

Presented by the member of Editorial Board: . . 

Received: 09.01.2015

Citation: S. V. Ivanov, M. V. Morozova, “Stochastic problem of competitive location of facilities with quantile criterion”, Avtomat. i Telemekh., 2016, no. 3, 109–122; Autom. Remote Control, 77:3 (2016), 451–461

Citation in format AMSBIB
\Bibitem{IvaMor16}
\by S.~V.~Ivanov, M.~V.~Morozova
\paper Stochastic problem of competitive location of facilities with quantile criterion
\jour Avtomat. i Telemekh.
\yr 2016
\issue 3
\pages 109--122
\mathnet{http://mi.mathnet.ru/at14405}
\elib{http://elibrary.ru/item.asp?id=25996292}
\transl
\jour Autom. Remote Control
\yr 2016
\vol 77
\issue 3
\pages 451--461
\crossref{https://doi.org/10.1134/S0005117916030073}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373345900007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962384519}


Linking options:
  • http://mi.mathnet.ru/eng/at14405
  • http://mi.mathnet.ru/eng/at/y2016/i3/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Melnikov A., Beresnev V., “Upper Bound for the Competitive Facility Location Problem with Quantile Criterion”, Discrete Optimization and Operations Research, Lecture Notes in Computer Science, 9869, eds. Kochetov Y., Khachay M., Beresnev V., Nurminski E., Pardalos P., Springer Int Publishing Ag, 2016, 373–387  crossref  mathscinet  zmath  isi  scopus
    2. S. V. Ivanov, “A bilevel stochastic programming problem with random parameters in the Follower's objective function”, J. Appl. Industr. Math., 12:4 (2018), 658–667  mathnet  crossref  crossref  elib
    3. A. Jabbarzadeh, B. Fahimnia, F. Sabouhi, “Resilient and sustainable supply chain design: sustainability analysis under disruption risks”, Int. J. Prod. Res., 56:17 (2018), 5945–5968  crossref  isi  scopus
    4. S. M. Lavlinskii, A. A. Panin, A. V. Plyasunov, “Modeli Shtakelberga v territorialnom planirovanii”, Avtomat. i telemekh., 2019, no. 2, 111–124  mathnet  crossref  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:217
    Full text:24
    References:46
    First page:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020